# SDR HALA20241211358

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 58,143 hours, 9,453 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Damaged
- Location: Interphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FA INTERPHONE AT 3L LOCATED, CORD IS DAMAGED. REMOVED AND REPLACED 3L HANDSET ASSY PER AMM 23-73-44. OK FOR SVC.
